Items where Division is "05 Faculty of Science > Departement Mathematik und Informatik > Mathematik"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Creators | Refereed
Jump to: 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2004 | 2000
Number of items at this level: 28.


Maalaoui, Ali and Martinazzi, Luca and Schikorra, Armin. (2016) Blow-up behaviour of a fractional Adams-Moser-Trudinger type inequality in odd dimension. Communications Partial Differential Equations, 41 (10). pp. 1593-1618.


Edo, Eric and Pierre-Marie Poloni, . (2015) On the closure of the tame automorphism group of affine three-space. International mathematics research notices, Vol. 2015, no. 19. S. 9736-9750.

Jin, Tianling and Maalaoui, Ali and Martinazzi, Luca and Xiong, Jingang. (2015) Existence and asymptotics for solutions of a non-local Q-curvature equation in dimension three. Calculus of variations and partial differential equations, Vo. 52, H. 3-4. S. 469-488.

Poloni, Pierre-Marie. (2015) A note on the stable equivalence problem. Journal of the Mathematical Society of Japan, Vol. 67 , H. 2. S. 753-761.

Schmidt, Harry. (2015) Resultants and discriminants of multiplication polynomials for elliptic curves. Journal of Number Theory, 149. pp. 70-91.


Bosser, Vincent and Surroca, Andrea. (2014) Elliptic logarithms, diophantine approximation and the Birch and Swinnerton-Dyer conjecture. Bulletin of the Brazilian Mathematical Society, 45 (1). pp. 1-23.

Dubouloz, Adrien and Moser-Jauslin, Lucy and Poloni, Pierre-Marie. (2014) Automorphism groups of certain rational hypersurfaces in complex four-space. Springer Proceedings in Mathematics & Statistics, Vol. 79. S. 301-312.


Battaglia, Luca and Mancini, Gabriele. (2013) Remarks on the Moser-Trudinger inequality. Advances in Nonlinear Analysis, 2 (4). pp. 389-425.

Bilu, Yuri and Strambi, Marco and Surroca, Andrea. (2013) A quantitative Chevalley-Weil theorem for curves. Monatshefte für Mathematik, Vol. 171.

Bosser, Vincent and Surroca, Andrea. (2013) Upper bound for the height of S-integral points on elliptic curves. The Ramanujan journal, Vol. 32, no. 1. pp. 125-141.

Martinazzi, Luca. (2013) Conformal metrics on R^2m with constant Q-curvature and large volume. Annales de l'Institut Henri Poincaré (C) Analyse non linéaire, 30 (6). pp. 969-982.


Malchiodi, Andrea and Martinazzi, Luca. (2012) Critical points of the Moser-Trudinger functional on a disk. Journal of the European Mathematical Society, 16 (5). pp. 893-908.

Mantegazza, Carlo and Martinazzi, Luca. (2012) A note on quasilinear parabolic equations on manifolds. Annali della Scuola Normale di Pisa - Classe di Scienze, 11 (4). pp. 857-874.

Martinazzi, Luca and Struwe, Michael. (2012) Quantization for an elliptic equation of order 2m with critical exponential non-linearity. Mathematische Zeitschrift, 270 (1-2). pp. 453-487.


Ambrosio, Luigi and De Philippis, Guido and Martinazzi, Luca. (2011) Gamma-convergence of nonlocal perimeter functionals. Manuscripta Mathematica, 134 (3-4). pp. 377-403.

Martinazzi, Luca. (2011) A note on n-axially symmetric harmonic maps from B^3 into S^2 minimizing the relaxed energy. Journal of Functional Analysis, 261 (10). pp. 3099-3117.

Martinazzi, Luca. (2011) Quantization for the prescribed Q-curvature equation on open domains. Communications in Contemporary Mathematics, 13. pp. 533-551.


Martinazzi, Luca and Petrache, Mircea. (2010) Asymptotics and quantization for a mean-field equation of higher order. Communications Partial Differential Equations, 35. pp. 443-464.

Martinazzi, Luca and Petrache, Mircea. (2010) Existence of solutions to a higher dimensional mean-field equation on manifolds. Manuscripta Mathematica (133). pp. 115-130.


Martinazzi, Luca. (2009) A threshold phenomenon for embeddings of {H^m_0} into Orlicz spaces. Calculus of Variations and Partial Differential Equations, 36 (4). pp. 493-506.

Martinazzi, Luca. (2009) An application of Q-curvature to an embedding of critical type. Oberwolfach Reports, 6 (3). pp. 1997-2000.

Martinazzi, Luca. (2009) Classification of solutions to the higher order Liouville’s equation on {\mathbb{R}^{2m}}. Mathematische Zeitschrift, 263. pp. 307-329.

Martinazzi, Luca. (2009) Concentration-compactness phenomena in the higher order Liouville's equation. Journal of Functional Analysis, 256 (11). pp. 3743-3771.


Martinazzi, Luca. (2008) Conformal metrics on R^{2m} with constant Q-curvature. Rendiconti Lincei. Matematica e Applicazioni, 19 (4). pp. 279-292.

Ranieri, Gabriele. (2008) Générateurs de l'anneau des entiers d'une extension cyclotomique. Journal of Number Theory, 128 (6). pp. 1576-1586.


Ranieri, Gabriele. (2007) Rang de l'image du groupe des unités et polynômes lacunaires. Acta arithmetica, Vol. 127. S. 87-96.


Stingelin, Simon I.. Das Brezis-Nirenberg-Problem auf der Sphäre Sn. 2004, PhD Thesis, University of Basel, Faculty of Science.


Wick, Matthias Max. Numerische Lösung des parabolischen Hindernisproblems mit einer inneren Punkte Methode. 2000, PhD Thesis, University of Basel, Faculty of Science.

This list was generated on Mon Mar 19 03:53:58 2018 CET.